# SDR DALA1150193116

- Difficulty date: August 26, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UTILITY AREA SEAT TRACK RT SIDE -Y254 CORRODED AT SEVERAL LOCATIONS BETWEEN FR18 AND FR20.  REMOVED CORROSION IAW A319 SRM 51-74-00 L=4.0" W=1.5" D=.080" FOUND TO BE OUT OF LIMITS IAW A319 53-11-14 FIG 105.  REMOVED AND INSTALLED HARDPOINT FITTINGS.  TRANSFERED 4EA ATTACHMENT BRACKETS TO NEW BEAM.  INSTALLED FLOORBEAM & 2 SPLICES IAW A319 SRM 51-42-11.
